MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM ÿ +3MM OFFSET POLY LINER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 36MM ÿ +3MM OFFSET POLY LINER; PROSTHESIS, SHOULDER
Catalog Number 00434903603
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Metal Related Pathology (4530)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 8 years post implantation due to metallosis and dislocation.The glenosphere was replaced, as well as the poly liner.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 36mm ã¿ glenosphere cat# 00434903611 lot#63133133.G3: france.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 36mm ã¿ glenosphere cat# 00434903611 lot# 63133133.12mm ã¿ 130mm length humeral stem cat# 00434901213 lot# 63171991.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 8 years post implantation due to metallosis, dislocation, as well as stem/liner disassociation.The glenosphere was replaced, as well as the poly liner.Attempts have been made and no additional info is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h6, h10, h11.Visual examination of the provided picture identified a glenopshere and poly.The image does not confirm the reported event.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6 the following section was corrected: d9 h10: related report number: 0001822565-2024-01724-3 0001822565-2024-03218-1 visual examination of the returned product identified signs of use and wear and tear.The poly liner returned has damage to the outer surface with gouging and scratches.There is also some gouges around the outer edges of the id.No measurements were taken of the poly liner due to the damage.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
36MM ÿ +3MM OFFSET POLY LINER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19473451
Report Number0001822565-2024-01899
Device Sequence Number3982223
Product Code PHX
UDI-Device Identifier00889024269064
UDI-Public(01)00889024269064(17)230731(10)63103105
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/20/2025
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Catalogue Number00434903603
Device Lot Number63103105
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer06/10/2024
10/02/2024
11/07/2024
07/23/2025
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date06/12/2024
10/09/2024
11/11/2024
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight72 KG